Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Boundary behavior of harmonic functions on hermitian hyperbolic space


Author: Robert Putz
Journal: Bull. Amer. Math. Soc. 77 (1971), 473-476
MSC (1970): Primary 3111, 3210; Secondary 2270
MathSciNet review: 0284603
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3111, 3210, 2270

Retrieve articles in all journals with MSC (1970): 3111, 3210, 2270


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12744-1